Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Graves disease, barium swallow done. X-ray showed pill didn't drop into stomach directly. Treatment?

Hi i have graves disease and recently just did a barum swallow. The results came back normal but i was advised to follow up with a Gastro specialist because when swallowing a barum pill it showed in the x-ray the pill didn t drop into my stomach right away. After 15 minutes another x-ray was done and and the pill was in the correct location. What could this be???
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Whenever you are taking any pill,take it with adequate amount of water.
Esophagus contains smooth as well as skeletal muscle and delayed or slow movement is suggestive of Hypothyroidism not Grave's disease.
It should be considered as normal phenomenon.
Dr.Mayank Bhargava
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor